# SDR SWAA2016022349328

- Difficulty date: January 17, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 62,256 hours, 49,479 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 6943572
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR, AFT SUPPORT FITTING, HOLE CRACKED ABOUT 11 O CLOCK POSITION, LOCATED INBD OF RSS 224.14 HOLE NR 5.  REPAIRED FITTING IAW ER & EA.
